# SDR 2001F00367

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Broken
- Location: Air Conditioner
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER BELT BROKE IN FLIGHT.  REPLACED WITH NEW BELT.  (M)
